# SDR SWIA200412966

- Difficulty date: March 2, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 6,895 hours, 5,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN AFT CABIN INOP.  REMOVED AND REPLACED EMERGENCY LAMP WITH A NEW LAMP IAW 33-00-00.  OPS CHECK GOOD.  P/N:  1317.
